# SDR UIEA2024071400664

- Difficulty date: July 17, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N487MC
- Make and model: Boeing 747-45EF
- Aircraft serial: 30609
- Aircraft time: 96,792 hours, 17,758 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU COMPARTMENT RT STA 2685 WL 325 FRAME FOUND CRACKED. FRAME REPAIRED AS PER SRM 53-80-07-2R-1 REPAIR 1 FIG 201 (CAT A). NO FURTHER DEFECTS NOTED.
